# SDR HEEA0010179

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 214031705311S
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACCESS HOLES DRILLED AND CUT OPPOSITE FROM ORIGINAL SKIN.
